# SDR ASAA2023062843815

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,181 hours, 8,226 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG FAULT CODE 75-10462 THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE ECO FAULT. GROUNDED - YES. ON DEFERRAL.
